# SDR SWAA2025110726077

- Difficulty date: October 20, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 70,349 hours, 41,925 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB ON FIXED PANEL AT LEVEL ORSS 271 LT WING TRAILING EDGE.   REPLACED THE WEB AND FASTENERS IAW SRM 51-40-02-0G-0, SRM 51-10-02-0G-0, PARAGRAPH 9, DWG 115A2512, SHEET 9, REV B, AND DWG 115A6200, SHEET 10, REV-.
